| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 1, 2007, no. 25-28


R. Z. Humbataliyev
      On regular solvability of boundary value problems in weight space
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1209-1216.

Nguyen Buong, Pham Van Son
      Regularization extragradient method for common fixed point of a finite family of strictly pseudocontractive mappings in Hilbert spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1217-1226.

S. C. Arora, G. Datt, S. Verma
      Multiplication and composition operators on Orlicz-Lorentz spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1227-1234.

Yongfu Su, Dongxing Wang, Meijuan Shang
      Strong convergence of monotone hybrid algorithm for quasi-nonexpansive mappings
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1235-1241.

Hong Yong
      A note on Feng Qi type integral inequalities
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1243-1247.

Assa-Aree Sama-Ae
      On subspaces of CAT(\kappa) spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1249-1260.

M. Kurokiba, T. Suzuki
      On a perturbed system of chemotaxis
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1261-1271.

J. Bustamante, L. Morales de la Cruz
      Korovkin type theorems for weighted approximation
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1273-1283.

S. M. S. Modarres, A. Shahsavan
      Introduction to b^\epsilon-near and b^\epsilon_\delta-near best approximation in 2-normed space
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1285-1290.

M. Remili
      Nonoscillatory properties of nonlinear differential equations of third order
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1291-1302.

S. Benaicha, M. Djaa, B. Messirdi, A. Rahmani
      On a general Feshbach method
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1303-1315.

Zeqing Liu, Shin Min Kang
      Approximations of fixed points for strictly hemi-contractive operators and solutions for nonlinear strongly accretive operator equations in uniformly smooth Banach spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1317-1339.

Zeqing Liu, Shin Min Kang
      Convergence and stability of three-step iteration schemes with errors for generalized nonlinear complementarity problems
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1341-1352.

Zhong-zhi Wang
      On almost sure convergence for dependent stochastic sequence
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1353-1360.

Qinfu Sun, Hua Su, Shixia Luan
      Higher-order dynamic delay differential equations on time scales
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1361-1375.

Jian Liu
      Positive solutions for second-order singular semipositone boundary value problems
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1377-1381.

N. Singh
      Fixed point theorems for multifunctions on nonconvex sets
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1383-1387.

N. Singh
      Some fixed point theorems for non self maps
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1389-1395.

P. K. Jain, S. K. Kaushik, R. Kumar
      On block sequences of Banach frames
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 25-28, 1397-1404.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |